# SDR AALA961672

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP T-ANGLE AND CUSP MEMBRANE CORRODED STATION 160-205, JUST INBOARD OF FORWARD SERVICE DOOR.  INSTALLED NEW SECTION OF CUSP ANGLE STATION 165-205 PER SRM 53-05 FIG 55, INSTALLED NEW SECTION OF CUSP STATION 175-200 PER SRM 53-01 FIG 2.  TREATED AND PRIMED BARE METAL PER SRM 51-10-3.  (M)
